Re: CAN I TAKE 500 MG. OF SUSTANON FOR BETTER RESULTS?
Posted by roadmap on March 20, 1997 at 21:28:35:
In Reply to: CAN I TAKE 500 MG. OF SUSTANON FOR BETTER RESULTS? posted by SAMSON on March 20, 1997 at 20:45:34:
: What's up fellas! I'm glad to be back on the board--school sucks, but it makes it easier knowing that I can come home and read some great info.
: My question is--would taking 500 mg. of sustanon and 30-35 mg. a day of dianabol, give me better results than just taking 250 mg of sustanon and 30 mg. of d-bol?
* I THINK IT WOULD.....I NOTICED A HUGE DIFFERENCE FROM 10mg/250mg UP TO 40mg/1000mg...BIG IMPROVEMENT!!!!!!try it, you'll like it!
: I am currently taking 250 mg. of sustanon a week, and plan on getting some d-bol tomorrow.
: Would I have to take some nolvadex if I upped the sustanon to 500 mg. a week?
*I NEVER HAD TO BUT IF YOUR PRONE TO GETTING 'EM USE IT!!!
: Could I just increase my intake of saw palmetto berry (for preventing DHT) and increase my intake of flax seed oil ( I was under the impression that flax seed oil had anti-estrogen properties) and even add some soy protein for even more anti-estrogen properties?
*I HAVE NEVER HEARD OF THE "SAW PALMETTO" THING....I DON"T THINK YOU CAN prevent DHT...I WOULDN'T USE FLAX SEED OIL..ONLY FOR COOKING (i think omega-6 is what your thinking..i think?).....AND IF YOU EAT TONS OF SOY PROTEIN...YOU CAN GO BACK TO SCHOOL WITH A NEW PAIR OF BREASTS!...(it's has a estrogen properties in it!!!)...DON'T USE IT!
: Do you guys think that upping my dosage of sustanon to 500 mg. a week will increase my strength and mass gains?
* YES I DO!
: Please tell me what to expect if I did and what the expected side effects would be.
* SIDE EFFECTS ARE DIFFERENT IN EVERYONE...FOR EXAMPLE..MY MOST MAJOR SIDE EFFECT I ALWAYS
HAVE IS I CAN'T SLEEP WHEN I TAKE 800MG+ A WEEK..OTHERS I KNOW SLEEP FINE BUT GET PISSED
IF THE TRAFFIC LIGHT IS STAYING RED LONG..OTHERS THEIR HAIR FALLS OUT...OR BAD ACNE..OR ALL THE ABOVE!
NO ONE CAN TELL YOU WHATS GOING TO HAPPEN...YOU HAVE TO FIND OUT YOUR LIMITS...
: THANKS FOR ANY REPLIES,